# SDR CALA2014020690315

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOOR BEAM FWD FACE STIFFENER IS CRACKED AT RBL 11.  INSPECTED THE MID CHORD &  FLOOR BEAM WEB FOR CRACKS IN THIS LOCATION IAW ROUTINE TASK CARD 611003311, STEP 3, NOTE 1, NO CRACKS NOTED.  REMOVED STIFFENER, FABRICATED REPLACEMENT STIFFENER 5 SUPPORT IAW DRAWING 141T5104 ON NR 21241 & INSTALLED IAW SRM 53-10-51, RPR 3.
